# SDR DXTA2024071912397

- Difficulty date: July 18, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500302
- Aircraft time: 7,252 hours, 5,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005910
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ALL STAY ON WITH SWITCH IN AUTO POSITION.  REMOVED AND REPLACED FORWARD AL'(D AFT EMERGENCY BATTERIES IAW AMM 33·52-400-801-A, EMERGENCY IIATTERIES OPERATIONAL TEST IS GOOD IAW AMM 33·52-00-710-801-A. ALL ACCESS TO FORWARD AND AFT BATTERIES ARE CLOSED.
